# SDR CA011018005

- Difficulty date: October 4, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727223
- Engine: Pwa JT8D17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Failed
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   NOSE GEAR WHEEL WELL DOORS LOWER CABLE REPLACED IN ACCORDANCE WITH MAINTENANCE MANUAL. GEAR SWING CARRIED OUT AND CHECKED SERVICEABLE.
